I was wondering if anyone else has experienced this. About a 1 1/2 weeks ago (Wednesday night) I did my Copaxone injection manually in my left hip. The site was sore, but by the next day, it was fine. Thursday and Friday I didn't feel anything there. But starting Saturday afternoon, my hip go very tender and I noticed some swelling in my left groin, which was tender also. I went to my primary care doctor, and she thought the swelling was a lymph node (the other option, ruled out, was a hernia). Even though he spot on the hip didn't look infected, she suggested trying antibiotics for 10 days (this was on Tuesday). I held off on the antibiotics, and by today the groin swelling is gone, but my hip is still sore. There is a bruise there, but no signs of infection (redness, swelling, heat, etc).
I'm wondering if this is some sort of reaction to the Copaxone. Has anyone see anything similar. I'm leery of taking antibiotics without being sure of infection, but I'm not sure what else to do.